Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 68, NWS Duluth, MN

September 23, 2021

NWS Duluth, MN issued this small craft advisory at Sep 23, 2021, 9:16 PM CDT. It took effect at Sep 24, 2021, 10:31 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2021, 9:16 PM CDT (02:16 UTC)
In effect from
Sep 24, 2021, 10:31 AM CDT
Expired
Sep 25, 2021, 7:00 PM CDT
In force
32 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

899 
WHUS73 KDLH 240216
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
916 PM CDT Thu Sep 23 2021

LSZ150-241430-
/O.NEW.KDLH.SC.Y.0068.210924T1800Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
916 PM CDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 7 PM CDT
SATURDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 4 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 PM Friday to 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
8 follow-up statements
747 
WHUS73 KDLH 240854
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
354 AM CDT Fri Sep 24 2021

LSZ144>146-242100-
/O.EXB.KDLH.SC.Y.0068.210925T1600Z-210925T2000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-
354 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 3 PM CDT
SATURDAY...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  2 to 4 ft expected.

* WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI 
  and Port Wing to Sand Island WI.

* WHEN...From 11 AM to 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-242100-
/O.CON.KDLH.SC.Y.0068.210924T1800Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
354 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT SATURDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  3 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 PM this afternoon to 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
276 
WHUS73 KDLH 241531
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1031 AM CDT Fri Sep 24 2021

LSZ144-145-250345-
/O.NEW.KDLH.SC.Y.0069.210924T1531Z-210924T2100Z/
/O.CON.KDLH.SC.Y.0068.210925T1600Z-210925T2000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
1031 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 3 PM CDT
SATURDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 5 to
  15 kt with gusts up to 25 kt. For the second Small Craft
  Advisory, west winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...For the Small Craft Advisory, until 4 PM CDT this 
  afternoon. For the Small Craft Advisory, from 11 AM to 3 PM 
  CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ142-143-242100-
/O.EXB.KDLH.SC.Y.0068.210924T1531Z-210924T2100Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
1031 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-250000-
/O.EXB.KDLH.SC.Y.0068.210924T1700Z-210925T0000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
1031 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-250345-
/O.CON.KDLH.SC.Y.0068.210924T1800Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
1031 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-250345-
/O.CON.KDLH.SC.Y.0068.210925T1600Z-210925T2000Z/
Port Wing to Sand Island WI-
1031 AM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 3 PM CDT
SATURDAY...

* WHAT...West winds 15 to 20 kt and waves 3 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI.

* WHEN...From 11 AM to 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
502 
WHUS73 KDLH 241811
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
111 PM CDT Fri Sep 24 2021

LSZ144-145-250615-
/O.CAN.KDLH.SC.Y.0069.000000T0000Z-210924T2100Z/
/O.CON.KDLH.SC.Y.0068.210925T1600Z-210925T2000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
111 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 3 PM CDT
SATURDAY...
...SMALL CRAFT ADVISORY THIS AFTERNOON IS CANCELLED...

* WHAT...Small Craft Advisory cancelled for this afternoon. For
  the Small Craft Advisory on Saturday, west winds 10 to 15 kt
  with gusts up to 25 kt.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...From 11 AM to 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-250615-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
111 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-250615-
/O.CON.KDLH.SC.Y.0068.210925T1600Z-210925T2000Z/
Port Wing to Sand Island WI-
111 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 3 PM CDT
SATURDAY...

* WHAT...West winds 15 to 20 kt and waves 3 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI.

* WHEN...From 11 AM to 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ142-143-242100-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210924T2100Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
111 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-250000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210925T0000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
111 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
409 
WHUS73 KDLH 242059
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
359 PM CDT Fri Sep 24 2021

LSZ142-143-242200-
/O.EXP.KDLH.SC.Y.0068.000000T0000Z-210924T2100Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
359 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Wind gusts have decreased below Small Craft Advisory criteria.
Therefore, the Small Craft Advisory will be allowed to expire.

$$

LSZ147-250900-
/O.EXB.KDLH.SC.Y.0068.210925T0900Z-210926T0000Z/
Sand Island to Bayfield WI-
359 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Sand Island to Bayfield WI.

* WHEN...From 4 AM to 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>146-250900-
/O.EXT.KDLH.SC.Y.0068.210925T0900Z-210926T0000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-
359 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN 
  and Duluth MN to Port Wing WI.

* WHEN...From 4 AM to 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-250900-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
359 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 2
  to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-141-250000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210925T0000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
359 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
050 
WHUS73 KDLH 250254
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
954 PM CDT Fri Sep 24 2021

LSZ144>147-251500-
/O.CON.KDLH.SC.Y.0068.210925T0900Z-210926T0000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
954 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...From 4 AM to 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-251500-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
954 PM CDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
174 
WHUS73 KDLH 250756
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
256 AM CDT Sat Sep 25 2021

LSZ140-141-251600-
/O.NEW.KDLH.SC.Y.0070.210925T0900Z-210925T1600Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
256 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WHAT...Westerly wind gusts to 25 knots.

* WHERE...Grand Portage to Grand Marais MN and Grand Marais to 
  Taconite Harbor MN.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ142-143-251600-
/O.EXB.KDLH.SC.Y.0068.210925T0900Z-210925T1600Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
256 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WHAT...Westerly wind gusts to 25 knots.

* WHERE...Taconite Harbor to Silver Bay Harbor MN and Silver Bay 
  Harbor to Two Harbors MN.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144>147-252000-
/O.CON.KDLH.SC.Y.0068.210925T0900Z-210926T0000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
256 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-252000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
256 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
895 
WHUS73 KDLH 251451
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
951 AM CDT Sat Sep 25 2021

LSZ142-143-251600-
/O.CAN.KDLH.SC.Y.0068.000000T0000Z-210925T1600Z/
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
951 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased along the North Shore this morning to below
Small Craft Advisory criteria. Thus, the advisory has been
cancelled.

$$

LSZ140-141-251600-
/O.CAN.KDLH.SC.Y.0070.000000T0000Z-210925T1600Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
951 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased along the North Shore this morning to below
Small Craft Advisory criteria. Thus, the advisory has been
cancelled.

$$

LSZ144>147-260000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
951 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2
  to 4 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-260000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
951 AM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 3
  to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

JTS
472 
WHUS73 KDLH 252027
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
327 PM CDT Sat Sep 25 2021

LSZ144-145-252130-
/O.CAN.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
327 PM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased around the Twin Ports to below Small Craft 
Advisory criteria. Thus, the advisory has been cancelled.

$$

LSZ146-147-260000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
327 PM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest wind 10 to 15 knots, with gusts to around 25 
  knots.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-260000-
/O.CON.KDLH.SC.Y.0068.000000T0000Z-210926T0000Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
327 PM CDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest wind 10 to 15 knots, with gusts to around 25 
  knots.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

JTS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 9:15 PM CDT, 1 minute earlier.

Area forecast discussion, Sep 23, 9:15 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Duluth MN
915 PM CDT Thu Sep 23 2021

.DISCUSSION...(This evening through Wednesday)
Issued at 344 PM CDT Thu Sep 23 2021

Summary: Showers are expected Friday with some spotty showers
possibly lingering into Saturday. Quiet weather is expected for
the rest of the weekend and into next week with cooler
temperatures Friday and Saturday, then warmer next week with highs
in the low to mid 70s.

A somewhat compact upper level ridge overhead with surface high
pressure has resulted in mostly sunny skies across the region
today. Winds are a bit breezy in western areas due to a tighter
pressure gradient, which exists due to a low level jet out ahead
of a cold front over the Dakotas. Warm air advection will keep
temperatures from dipping too low tonight, so frost is not
expected to be an issue. There might be a sliver of a chance
mainly in Price County in Wisconsin where the cooler air mass will
linger the longest tonight, but even there the chance is low.

The aforementioned cold front over the Dakotas will slide east and
pass through the Northland on Friday. A narrow wedge of moisture
will advect in with the low level jet, bringing a chance of rain
to a good portion of the region. Forcing for rainfall will be
a combination of frontogenesis and cyclonic vorticity advection
from an upper level short wave that will tighten as it passes
through the region on Friday. Convective potential is low, though
some diurnal heating could lead to some isolated rumbles of
thunder across northwest Wisconsin Friday afternoon. With some
lingering dry air at low levels and post-frontal dry air quickly
filtering in behind the front, rain chances will be less on the
Minnesota side and much better in northwest Wisconsin Friday
afternoon where frontogenesis is expected to be strongest. In
general, rainfall amounts will total to a few hundredths of an
inch with a tenth of an inch or two in northwest Wisconsin. Any
isolated areas that see convection in northwest Wisconsin could
see some locally higher amounts.

Cold air advection will result in breezy northwest winds Friday
afternoon and lingering into Saturday. Upper level ridging will
to the west will gradually shift east through the weekend and into
next week. A few weak embedded waves aloft could bring some
isolated showers mainly to the Arrowhead Saturday, but otherwise
dry and cooler weather is expected. As the upper ridge slides east
next week, warmer air will advect into the region and bring dry
weather with highs in the low to mid 70s. The next chances for
rain are not expected until after Wednesday next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 632 PM CDT Thu Sep 23 2021

VFR conditions are expected through the TAF period. Any
lingering breezy winds should decrease overnight. A cold front will
pass Friday morning, and winds will switch from the south to
northwest and become gusty. Skies will be cloudy with the passing
cold front and some showers are possible but conditions should
remain VFR.

&&

.MARINE...
Issued at 915 PM CDT Thu Sep 23 2021

Light and variable winds are expected tonight, then becoming
southwesterly Friday morning. A cold front will pass through
Friday, bringing a chance for showers. In addition, winds will
gradually become westerly to northwesterly through the day with
breezy conditions expected. Wind gusts from 20 to 25 knots are
possible Friday afternoon and evening with wave heights increasing
to 2 to 4 feet along the Bayfield Peninsula and Apostle Islands.
A Small Craft Advisory has been issued for the Outer Apostles
Islands and more Small Craft Advisories may be needed for other
zones. Winds may decrease a bit Friday night, but then increase
again Saturday. Conditions may be hazardous for small craft again
Saturday afternoon and evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  48  61  42  61 /  20  40  10  10
INL  48  60  40  60 /  20  10  30  10
BRD  49  61  41  64 /  20  30   0   0
HYR  44  62  37  61 /  10  60  10  10
ASX  45  64  42  63 /  10  60  20  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 1 PM Friday to 7 PM CDT Saturday for
     LSZ150.

&&

DISCUSSION...JDS
AVIATION...Levens/LE
MARINE...JDS/Levens
Hazardous weather outlook, Sep 23, 3:40 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
340 PM CDT Thu Sep 23 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
340 PM CDT Thu Sep 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An isolated thunderstorm is possible in northwest Wisconsin Friday
afternoon. Severe storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed this afternoon or
tonight.

LSZ121-140>148-150-241030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
340 PM CDT Thu Sep 23 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front crossing western Lake Superior on Friday will shift
winds to the west to northwest. Wind speeds are likely to increase
following this wind shift. Conditions may become hazardous to
small craft late Friday into Saturday.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 10:31 AM CDTSmall Craft AdvisoryDLH3 hr

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.